# SDR MWEA98889

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam Rib
- Part number: 995774011
- Condition: Cracked
- Location: Bs 525
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT KEEL BEAM RIB AT STATION 525 LOWER SIDE HAS A CRACK AT INBOARD END.  MTC REMOVED AND REPLACED IAW SRM 53-01 FIG 2 SHEET 4 AND DAC DRAWING 9957740.
